# SDR DALA2021020300662

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 86,749 hours, 19,026 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1704 LEFT AFT ENTRY FORWARD DOOR WON'T CLOSE. MAINTENANCE REPLACED PROXY SENSOR. SYSTEM OPERATION IS NORMAL. (LP 7504678)
